# SDR 95ZZZX6004

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3189W
- Make and model: Slnsby T67M260
- Aircraft serial: 2214
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALU842ALS
- Condition: Defective
- Location: Dc System
- Part time: 13 hours
- Component: Electrosys
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALTERNATOR LIGHT CAME ON DURING FLIGHT.  TESTED AND FOUND DEFECTIVE.
